# SDR FDEA201112195364

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A57248591200500
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE DRAIN LINE LOOSE AND CHAFING AT NR 2 PYLON AFT END AT LOWER WING SKIN FEED THRU HOLE (AFT WING JACK PAD POINT).  REPAIR ACCOMPLISHED IAW EA 6-5410-155854.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
